Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 471235, 9 pages
http://dx.doi.org/10.1155/2015/471235
Research Article

Continuous Dependence of the Solutions of Nonlinear Integral Quadratic Volterra Equation on the Parameter

Department of Mathematics, Rzeszów University of Technology, al. Powstańców Warszawy 6, 35-959 Rzeszów, Poland

Received 12 August 2014; Revised 13 October 2014; Accepted 13 October 2014

Academic Editor: Józef Banaś

Copyright © 2015 Szymon Dudek and Leszek Olszowy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove results on the existence and continuous dependence of solutions of a nonlinear quadratic integral Volterra equation on a parameter. This dependence is investigated in terms of Hausdorff distance. The considerations are placed in the Banach space and the Fréchet space.